MathSciNet Relay Station
MathSciNet bibliographic data
MR266281 60.30
Statuljavičus, V. A. Limit theorems for sums of random variables that are connected in a Markov chain. I, II, III. (Russian) Litovsk. Mat. Sb. 9 (1969), 345-362; ibid. 9 (1969), 635-672; ibid. 10 1969 161–169.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement